Alert archive / Virginia / Flash Flood Warnings in 2006

Flash Flood Warning 49, NWS Baltimore/Washington

June 26, 2006Rockingham County, City of Harrisonburg, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 26, 2006, 10:49 AM EDT for Rockingham County, City of Harrisonburg, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2006, 10:49 AM EDT (14:49 UTC)
Expired
Jun 26, 2006, 2:45 PM EDT
In force
4 hr
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

Counties City of Harrisonburg, VA, Rockingham County, VA

The radar

The Sterling radar (KLWX), 129 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KLWX 261451
FFWLWX
VAC165-660-261845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT MON JUN 26 2006

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CITY OF HARRISONBURG IN WESTERN VIRGINIA
  ROCKINGHAM COUNTY IN WESTERN VIRGINIA

* UNTIL 245 PM EDT

* AT 1047 AM EDT...RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN
  FROM A THUNDERSTORM 6 MILES SOUTH OF BRIDGEWATER...MOVING NORTHEAST
  AT 25 MPH.  RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN 
  HAS ALREADY FALLEN OVER THE WARNED AREA SINCE LATE SUNDAY NIGHT.
  ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 245 PM EDT ACROSS THE 
  WARNED AREA.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
  INCLUDE BRIDGEWATER...BROADWAY...DALE ENTERPRISE...GROTTOES...
  MASSANUTTEN AND TIMBERVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3866 7913 3867 7908 3871 7909 3879 7905
      3884 7899 3861 7865 3851 7869 3842 7855
      3842 7849 3833 7856 3832 7861 3825 7868
      3824 7873 3821 7876 3830 7889 3848 7923

$$

JB
1 follow-up statement
000 
WGUS71 KLWX 261629
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1229 PM EDT MON JUN 26 2006

VAC165-660-261639-
CITY OF HARRISONBURG VA-ROCKINGHAM VA-
1229 PM EDT MON JUN 26 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ROCKINGHAM AND CITY
OF HARRISONBURG COUNTIES...

HEAVY RAINS HAVE MOVED OUT OF THE WARNED AREA.

LAT...LON 3866 7913 3867 7908 3871 7909 3879 7905
      3884 7899 3861 7865 3851 7869 3842 7855
      3842 7849 3833 7856 3832 7861 3825 7868
      3824 7873 3821 7876 3830 7889 3848 7923

$$

JB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:14 AM EDT, 7 hours 35 minutes earlier.

Area forecast discussion, Jun 26, 3:14 AM EDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
314 AM EDT MON JUN 26 2006

.SHORT TERM /TODAY THROUGH TONIGHT/...
REAL BUSY NGT HERE. WL MAKE THIS AS BRIEF AS PSBL. ONE RND OF PCPN
EXITING CWFA...MVG INTO ERN PA ATTM. SIG FLASH FLOODING HAS
ACCOMPANIED THIS AREA. HWVR...ANTHR BAND HAS SET UP SHOP W OF SHEN
VLY...NEAR GOOD SYNOPTIC FORCING. SCT SHRA IN BTWN.

AMS REMAINS ABNORMALLY MOIST...W/ TONGUE PWAT AOA 2 INCHES BTWN
SHEN VLY AND CHSPK BAY. VAPOR LOOP SUPPORTING THIS...SHWG LONG
PLUME OF MSTR STREAMING INTO CWFA. FRTHR...AMS TRPCLY UNSTBL...SO
ANY DIURNAL HEATING...SPCLY THAT WHICH SHUD OCCUR IN BTWN HVYR
BANDS...WL BE HVY RAINERS. IT WL CONT TO BE REAL TUFF TO PIN DWN
WHERE/WHEN IT WL RAIN...AS MESOSCALE FEATURES AND MANY LURKING
BNDRYS WL LIKELY PLAY A ROLE AS WELL. THE THREAT EXISTS FOR RAFL
JUST ABT EVRYWHR...AND WHEN IT DOES SO...RATES WL EASILY OVRCOME
SATD GRNDS. WL GO CAT POPS MOST OF CWFA NXT 36 HRS...XCPT LIKELY
FOR THE SE. RAFL WL BE ACCOMPANIED BY LONG LIVED FFA-- 00Z WED. NOT
PLANNING ANY BIG CHGS TO TEMP GRIDS...WHICH ALREADY REFLECT SMALL
DIURNAL TRENDS IN SATD AMS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS ALLUDED TO ABV...DEEP MSTR PLUME CONTS INTO TUE...W/ POTENTIAL
TROPICAL SFC LOW EMBEDDED W/IN FLOW ACCESSING ATLC MSTR AS WELL. HV
NOT ASSESSED RAMIFICATIONS OF THIS FEATURE BYD ITS ROLE AS A FOCUS
FOR HVY RAIN. FFA XTNDD THRU 00Z WED. FUTURE CYCLES NEED TO LOOK
AT THIS CLOSELY. HV SIGNIFICANTLY BUMPED UP POPS TUE-TUE NGT...W/
FEW CHGS THRAFTR.
&&

.AVIATION...
THREAT EXISTS FOR BRIEF SHRA/TSRA TO GREATLY REDUCE VSBYS AT ABT ANY
TIME. HV NOT ATTEMPTED TO PIN ALL THAT DWN. DO FEEL THAT LOW CIGS
/AOB 1K FT/ SHUD REMAIN MORE OFTEN THAN NOT THRU VALID CYCLE /06Z/.
FOR THE MOST PART...VSBYS SHUD BE IN MVFR RANGE...THO LCL IFR VSBYS
QUITE LIKELY W/IN ANY SHRA/TSRA.
&&

.MARINE...
SYNOPTIC SCALE WNDS IN DEEP SLY FLOW 15-20 KT TDA-TMRW...ABSENT OF
ANY CONVCTV INFLUENCE. NMM PROFILES DEPICT STRONG MOMENTUM
TRANSPORT. HV SCA IN EFFECT AS A RSLT.
&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH FOR DCZ001 UNTIL 8 PM TUESDAY.
MD...FLASH FLOOD WATCH FOR MDZ002>007-009>011-013-014-016 UNTIL 8
     PM TUESDAY.
VA...FLASH FLOOD WATCH FOR VAZ021-025>031-036>042-050>057 UNTIL 8
     PM TUESDAY.
WV...FLASH FLOOD WATCH FOR WVZ048>055 UNTIL 8 PM TUESDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ530-531-535-536 FROM 7 AM MONDAY
     TO 8 PM MONDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ532>534-537 UNTIL 6 PM TUESDAY.
&&

HTS
Hazardous weather outlook, Jun 26, 5:02 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
502 AM EDT MON JUN 26 2006

ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021-
025>031-036>042-050>057-WVZ048>055-271200-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-
PENDLETON-HARDY-
502 AM EDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...TODAY AND TONIGHT

TROPICAL MOISTURE FEEDING INTO A STATIONARY FRONT JUST WEST OF
THE APPALACHIAN MOUNTAINS WILL CONTINUE TO FUEL FOR HEAVY RAINS
FROM SHOWERS AND THUNDERSTORMS. EACH THUNDERSTORM CAN PRODUCE ONE
TO TWO INCHES OF RAIN IN ABOUT AN HOURS TIME...WITH SEVERAL STORMS
FOLLOWING THE SAME PATH. THIS IS ON TOP OF THE RAINFALL THAT HAS
ALREADY BEEN RECEIVED. SINCE THE GROUND IS ALREADY SATURATED...
ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING
ISSUES.

AS A RESULT OF RECENT HEAVY RAINFALL...SIGNIFICANT WITHIN BANK
RISES ON TRIBUTARIES TO THE LOWER TIDAL POTOMAC RIVER BELOW
HARPERS FERRY ARE LIKELY. SOME MINOR FLOODING IS LIKELY ON THE
OPEQUON...CONOCOCHEAGUE CREEK AND SENECA CREEK THROUGH TUESDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO PERSISTENT SOUTHERLY
FLOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STATIONARY FRONT WILL REMAIN OVER OR NEAR THE REGION THROUGH
MIDWEEK CONTINUING THE THREAT FOR SHOWERS AND THUNDERSTORMS. GIVEN
THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE...SOME STORMS COULD
PRODUCE HEAVY RAINFALL. A STREAM OF TROPICAL MOISTURE WILL CONTINUE
MOVING INTO THE REGION THROUGH MID WEEK AND CONTINUE THE THREAT OF
FLASH FLOODING FROM THUNDERSTORMS.

SIGNIFICANT WITHIN BANK RISES ON TRIBUTARIES TO THE LOWER TIDAL
POTOMAC RIVER BELOW HARPERS FERRY ARE LIKELY EARLY IN THE WEEK.
SOME MINOR FLOODING IS LIKELY ON THE OPEQUON...CONOCOCHEAGUE CREEK
AND SENECA CREEK THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS AND EMERGENCY OFFICIALS...PLEASE RELAY ANY REPORTS
OF FLOODING TO THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA.
RAINFALL TOTALS WOULD ALSO BE APPRECIATED.

HTS

In the hours before

Local storm report, Jun 26, 8:58 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
858 AM EDT MON JUN 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      BEL AIR                 39.53N 76.35W
06/24/2006                   HARFORD            MD   EMERGENCY MNGR

            PLUM TREE RUN OUT OF BANKS. VEHICLE WASHED OVER
            EMBANKMENT ON SOUTH TOLLGATE RD. WATER RESCUE UNDERWAY.

0610 PM     FLASH FLOOD      WHITE MARSH             39.38N 76.46W
06/24/2006                   BALTIMORE          MD   TRAINED SPOTTER

            SPOTTER REPORTS DEEP WATER ACROSS CLIFFORD RD

0629 PM     FLASH FLOOD      BEL AIR                 39.53N 76.35W
06/24/2006                   HARFORD            MD   COUNTY OFFICIAL

            MULTIPLE WATER RESCUES COUNTY WIDE. MULTIPLE ROAD
            CLOSURES IN CENTRAL AND SOUTHERN PART OF COUNTY.

0640 PM     FLASH FLOOD      PERRY HALL              39.41N 76.48W
06/24/2006                   BALTIMORE          MD   COUNTY OFFICIAL

            TWO SWIFTWATER RESCUES ONGOING. OFFICIALS REPORT CHEST
            HIGH WATER IN STREET.

0800 PM     FLASH FLOOD      BRANDY STATION          38.50N 77.89W
06/24/2006                   CULPEPER           VA   EMERGENCY MNGR

            ROUTES 684 NEAR 663 AND 665 IMPASSABLE DUE TO FLASH
            FLOODING

0805 PM     FLASH FLOOD      CENTREVILLE             38.85N 77.44W
06/24/2006                   FAIRFAX            VA   EMERGENCY MNGR

            SWIFT WATER RESCUE

0815 PM     FLASH FLOOD      MANASSAS                38.75N 77.49W
06/24/2006                   CITY OF MANASSAS   VA   EMERGENCY MNGR

            PRINCE WILLIAM COUNTY REPORTED NUMEROUS ROADS WITH FLASH
            FLOODING NEAR MANASSAS INCLUDING ROUTE 28. THERE ARE ALSO
            REPORTS OF FLOODED BASEMENTS IN THE SAME AREA.

0950 PM     FLASH FLOOD      KEENE                   37.87N 78.56W
06/24/2006                   ALBEMARLE          VA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN SOUTHERN ALBEMARLE COUNTY DUE TO
            FLASH FLOODING...INCLUDING EDGE VALLEY...PLANK...AND
            TAYLORS GAP.

1050 PM     FLASH FLOOD      JOPPA                   39.43N 76.36W
06/24/2006                   HARFORD            MD   TRAINED SPOTTER

            WHITAKER MILL RD FLOODED. BEL AIR RD BETWEEN HARFORD RD
            AND CONNOLY RD FLOODED.

0730 AM     FLASH FLOOD      GAINESVILLE             38.80N 77.61W
06/25/2006                   PRINCE WILLIAM     VA   NWS EMPLOYEE

            FLOODING OCCURRING AT INTERSECTION OF INTERSTATE 66 AND
            U.S. ROUTE 29.

1118 AM     FLASH FLOOD      VIENNA                  38.90N 77.26W
06/25/2006                   FAIRFAX            VA   LAW ENFORCEMENT

            FAIRFAX POLICE REPORTED OLD COURTHOUSE ROAD AT BESLEY
            ROAD CLOSED DUE TO HIGH ROAD.

1118 AM     FLASH FLOOD      VIENNA                  38.90N 77.26W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIFAX COUNTY POLICE REPORTED ROAD CLOSURE DUE TO HIGH
            WATER AT OLD COURTHOUSE ROAD AND BESLEY ROAD

1118 AM     FLASH FLOOD      VIENNA                  38.90N 77.26W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIRFAX COUNTY POLICE REPORTED OLD COURTHOUSE ROAD AT
            BESLEY ROAD CLOSED DUE TO HIGH WATER.

1150 AM     FLASH FLOOD      ROCKVILLE               39.08N 77.15W
06/25/2006                   MONTGOMERY         MD   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF HIGH WATER...STRANDED CARS AND
            FLOODED BASEMENTS RECEIVED FOR THE EASTERN HALF OF
            MONTGOMERY COUNTY. SEVERAL WATER RESCUES ONGOING.

1155 AM     FLASH FLOOD      RESTON                  38.95N 77.35W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIRFAX COUNTY POLICE REPORTED STEWART MILL ROAD AT
            BIRDFOOT LANE CLOSED DUE TO HIGH WATER.

1155 AM     FLASH FLOOD      VIENNA                  38.90N 77.26W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIRFAX COUNTY POLICE REPORTED CLOSURE OF STEWART MILL
            ROAD AT BIRDFOOT LANE DUE TO HIGH WATER.

1155 AM     FLASH FLOOD      RESTON                  38.95N 77.35W
06/25/2006                   FAIRFAX            VA   LAW ENFORCEMENT

            FAIRFAX POLICE REPORTED STEWART MILL ROAD AT BIRDFOOT
            LANE CLOSURE DUE TO HIGH WATER.

1210 PM     FLASH FLOOD      RESTON                  38.95N 77.35W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIRFAX COUNTY POLICE REPORTED HUNTER MILL ROAD AT CEDAR
            POND DRIVE CLOSED DUE TO HIGH WATER.

1210 PM     FLASH FLOOD      RESTON                  38.95N 77.35W
06/25/2006                   FAIRFAX            VA   AMATEUR RADIO

            FAIRFAX COUNTY POLICE REPORTED CLOSURE OF HUNTER MILL
            ROAD AT CEDAR POND DRIVE DUE TO HIGH WATER.

0430 PM     FLASH FLOOD      HAGERSTOWN              39.64N 77.72W
06/25/2006                   WASHINGTON         MD   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO FLASH FLOODING

0430 PM     FLASH FLOOD      CATLETT                 38.65N 77.64W
06/25/2006                   FAUQUIER           VA   TRAINED SPOTTER

            KETTLE RUN OUT OF BANKS

0530 PM     FLASH FLOOD      MANASSAS                38.75N 77.49W
06/25/2006                   CITY OF MANASSAS   VA   EMERGENCY MNGR

            WELLINGTON ROAD CLOSED DUE TO FLASH FLOODING

0630 PM     FLASH FLOOD      KEENE                   37.87N 78.56W
06/25/2006                   ALBEMARLE          VA   COUNTY OFFICIAL

            HIGH WATER ON ROUTE 20. OFFICIALS REPORT MULTIPLE ROADS

            IN SOUTHEAST PART OF COUNTY CLOSED DUE TO FLASH FLOODING.

0735 PM     FLASH FLOOD      GERMANTOWN              39.18N 77.26W
06/25/2006                   MONTGOMERY         MD   EMERGENCY MNGR

            4-5 WATER RESCUES ACROSS CENTRAL MONTGOMERY COUNTY DUE TO
            FLASH FLOODING

0805 PM     FLASH FLOOD      MANASSAS                38.75N 77.49W
06/25/2006                   CITY OF MANASSAS   VA   EMERGENCY MNGR

            LITEN HALL ROAD CLOSED DUE TO FLASH FLOODING

0810 PM     FLASH FLOOD      CHANTILLY               38.88N 77.41W
06/25/2006                   FAIRFAX            VA   EMERGENCY MNGR

            CAR UNDER WATER. SEVERAL OTHER ROADS IN AREA CLOSED TO
            FLASH FLOODING.

0815 PM     FLASH FLOOD      ELLICOTT CITY           39.27N 76.83W
06/25/2006                   HOWARD             MD   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED COUNTYWIDE.

0848 PM     FLASH FLOOD      STERLING                39.01N 77.43W
06/25/2006                   LOUDOUN            VA   OTHER FEDERAL

            DULLES AIRPORT REPORTED WATER RESCUES ON ACCESS ROADS AND
            COMMERICAL PARKING LOTS

0910 PM     FLASH FLOOD      TOWSON                  39.40N 76.62W
06/25/2006                   BALTIMORE          MD   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED COUNTYWIDE DUE TO FLASH FLOODING

0945 PM     FLASH FLOOD      WASHINGTON              38.91N 77.02W
06/25/2006                   DISTRICT OF COLUMB DC   FIRE DEPT/RESCUE

            WASHINGTON FIRE REPORTED SEVERAL ROADS CLOSED DUE TO
            FLASH FLOODING IN NORTHEAST

1015 PM     FLASH FLOOD      TOWSON                  39.40N 76.62W
06/25/2006                   BALTIMORE          MD   EMERGENCY MNGR

            SEVERAL WATER RESCUES IN PROGRESS

1015 PM     FLASH FLOOD      1 N TOWSON              39.41N 76.62W
06/25/2006                   BALTIMORE          MD   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS.

1015 PM     FLASH FLOOD      TOWSON                  39.40N 76.62W
06/25/2006                   BALTIMORE          MD   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS ON YORK ROAD.

1035 PM     FLASH FLOOD      BALTIMORE               39.30N 76.61W
06/25/2006                   BALTIMORE CITY     MD   UTILITY COMPANY

            STREAMS ARE COMING OUT OF THE BANKS ACROSS THE CITY.
            REPORT FROM BALTIMORE CITY WATER TREATMENT PLANT.

1048 PM     FLASH FLOOD      1 N TOWSON              39.41N 76.62W
06/25/2006                   BALTIMORE          MD   EMERGENCY MNGR

            WATER RESCUE IN PROGRESS.

1050 PM     FLASH FLOOD      FAIRFAX                 38.85N 77.30W
06/25/2006                   CITY OF FAIRFAX    VA   COUNTY OFFICIAL

            OFFICIALS REPORT ALMOST ALL MAJOR ROADS CLOSED IN FAIRFAX
            CITY.

1115 PM     FLASH FLOOD      WASHINGTON              38.91N 77.02W
06/25/2006                   DISTRICT OF COLUMB DC   COUNTY OFFICIAL

            OFFICIALS REPORT MAJOR ROAD CLOSURES DUE TO FLOODING
            INCLUDING PENNSYLVANIA AVENUE.

0100 AM     FLASH FLOOD      BRANDYWINE              38.70N 76.85W
06/26/2006                   PRINCE GEORGES     MD   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES AND WATER RESCUES IN THE SOUTHERN
            PART OF PRINCE GEORGES COUNTY.

&&

JBROTH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:51 PM EDTFlash Flood WarningLWXArlington, City of Alexandria, City of Falls Church4 hr
Jun 25, 11:43 PM EDTFlash Flood WarningLWXHighland4 hr
Jun 26, 12:26 AM EDTFlash Flood WarningLWXArlington, City of Alexandria, City of Falls Church3 hr
Jun 26, 3:44 AM EDTFlash Flood WarningLWXHighland3 hr
Jun 26, 6:41 AM EDTCoastal Flood StatementLWXArlington, Fairfax, King George, Stafford, City of Alexandria, City of Fairfax and 1 more109 min
Jun 26, 8:30 AM EDTCoastal Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church4 hr
Jun 26, 9:34 AM EDTFlash Flood WarningLWXAugusta, Highland, City of Staunton, City of Waynesboro6 hr
Jun 26, 11:09 AM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church6 hr
Jun 26, 12:13 PM EDTFlash Flood WarningLWXFauquier, Prince William, City of Manassas, City of Manassas Park6 hr
Jun 26, 1:06 PM EDTFlash Flood WarningLWXCulpeper, Orange, Spotsylvania, Stafford, City of Fredericksburg6 hr
Jun 26, 1:17 PM EDTFlash Flood WarningLWXLoudoun3 hr
Jun 26, 2:22 PM EDTFlash Flood WarningLWXNelson6 hr
Jun 26, 4:56 PM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church6 hr
Jun 26, 5:39 PM EDTSpecial Marine WarningLWX96 min
Jun 26, 6:08 PM EDTFlash Flood WarningLWXPrince William, City of Manassas, City of Manassas Park6 hr

Nearby

Flash Flood Warnings in Virginia, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.